RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 21, Issue 2(128)  


Eckmann–Hilton duality and the theory of functors in the category of topological spaces
D. B. Fuchs
3
Fundamental properties of polynomials orthogonal on a contour
P. K. Suetin
41
Scales of Banach spaces
S. G. Krein, Yu. I. Petunin
89
Interpolational spaces and partial differential equations
E. Magenes
169

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
219
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
A class of unipotent sub-groups of semi-simple algebraic groups
B. Yu. Weisfeiler
222
Discrete analog of an integral equation of volterra type on the half-axis
É. I. Gol'dengershel'
223
Algorithm of solution of a promlem of engineering characterization on electronic computer
L. A. Lyusternik, I. E. Maizlin
225
Quadratic functionals in a space with Gaussian measure
Fan Dyk Tin', G. E. Shilov
226
Extension of Toeplitz forms and certain properties of Toeplitz matrices
I. S. Iokhvidov
229
An algorithm for analysis of oriented graph
I. B. Zadykhailo
231
Equivalent transformations of operator schemes and displacements of single operators
V. V. Martynyuk
232
On solutions of elliptic equations of the second order
N. V. Krylov
233
A linear parabolic problem in a cylinder which is infinite with respect to time. Stabilization of solutions
S. Z. Bruk
235
Functions meromorphic in a disc with a given growth of the spherical derivative
V. I. Gavrilov
238

Mathematical Events in the USSR
Ivan Petrovich Egorov (photo)
Ivan Petrovich Egorov (on his fiftieth birthday)
A. T. Kondrat'ev, B. L. Laptev, N. S. Lipatov, A. P. Norden
241
Mathematics in Soviet Latvia
A. Ya. Lusis, L. É. Reiziņš, É. Ya. Riskstyn'sh
248
Sixth Scientific Conference of Mathematical Departments of Pedagogical Institutes of Volga Zone
N. G. Ovanesov
255
Second Summer Topological School
A. A. Kirillov, S. P. Novikov, D. B. Fuchs, I. R. Shafarevich
257
Nikolai Aleksandrovich Sapogov (on his fiftieth birthday)
Yu. V. Linnik, S. M. Lozinskii, G. I. Natanson, V. V. Petrov
259

News
Defence of Theses in Mathematics
N. I. Morkovina
260

Reviews and Bibliography
O. V. Manturov, Yu. K. Solntsev, Yu. I. Sorkin, N. G. Fedin, Explanatory dictionary of mathematical terms (review)
Yu. M. Gaiduk
268
G. Т. Kneebone, Mathematical logic and the fondations of mathematics (review)
L. A. Kaluzhnin
269
New books on mathematics
L. P. Kalinina
270
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019